# SDR WRLA20100810438

- Difficulty date: August 10, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Aircraft time: 71,091 hours, 12,560 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: TLH300424
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HI-LOK LOOSE AT EXTERNAL LWR SKIN OF RT WING STA  XORS 231, S- 31.
